# SDR IPXA2018040628277

- Difficulty date: March 14, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 32,165 hours, 18,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32169
- Condition: Damaged
- Location: Bs 231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4, RT SIDE FUSELAGE AT BS 231.25 SKIN DAMAGED JUST ABOVE FRAME.,   CUTOUT THE DAMAGE AND INSTALLED A REPAIR DOUBLER IAW EA 757-5311-27-A2292.
